# SDR AALA20180412005

- Difficulty date: April 12, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 25,814 hours, 10,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB, BS 663, BETWEEN LBL 31.83 TO LBL 40.  REPAIRED THE BULKHEAD WEB IAW EA 279171.
